Tren cough

  • Supercharged
  • Topic Author
  • Elite Member
  • Elite Member
More
09 Oct 2009 12:14 #25202 by Supercharged
Tren cough was created by Supercharged
I wanted to do a Tren and Test Prop Cycle but due to some blood pressure problems I did not continue with the cycle so my gym partner took over the gear that I was planning to use. He has been on this cycle for 2 weeks at 150mg of Test Prop EOD and 40mg of Tren EOD planning to increase the Tren to 80 mg EOD for another 4 weeks and then stop the Tren and run the Test prop for another 6 weeks, the reason he started the Tren at 40mg is that it is his first cycle using Tren. My question to you Pro’s is how bad does Tren cough get, last night was the first time that he got this cough just after been injected, he coughed profusely for about 5 minutes and I actually started getting worried about the dude because after the coughing stopped he was sweating like someone that has just done a 60min cardio session, is this normal and is it going the get worse when he up’s the done to 80 mg EOD?

Please Log in or Create an account to join the conversation.

  • Empire
  • Expert
  • Expert
More
09 Oct 2009 12:22 #25205 by Empire
Replied by Empire on topic Tren cough
i had my first experience with a tren cough about 3 days ago,its not a nice feeling,it feels like your chest is a bit tight and there is a metallic object at the back of your throat that u can taste when ever u cough,mine lasted 2 minutes and went away,i have only experienced it since i have done 80mg eod. when i did 100mg of prop and 40mg of tren acetate everyday i didnt have this problem, maybe tell him to switch to every day injections of 75mg prop and 40mg acetate...might help

Please Log in or Create an account to join the conversation.

  • jackrabbit1
  • Expert
  • Expert
More
09 Oct 2009 13:57 #25219 by jackrabbit1
Replied by jackrabbit1 on topic Tren cough
I dont believe in Tren cough.

I personlly think that the injection site gets inflamed easier wih Tren then your body tries to heal itself by trying to get more blood to the injection site. Whn you inject there again - wham! - Tren in your blood stream.

Ive injected into a capillary before. Normal procedure - asperate etc - no blood.
Start injecting and halfway in i could tase the NPP/TestProp. Started coughing etc. Now THAT isnt Tren Cough right? No TREN.

Used only my Glutes for this last TrenA(120)/TestProp(200) cycle. Got the cough twice!

Rested my Glutes for the last 1.5 weeks and went back to it - No cough.

Tren-Cough is just the same as injecting into the capillary, just tastes different/not at all.

My opinion anyway.

Please Log in or Create an account to join the conversation.

  • jackza
  • New Member
  • New Member
More
09 Oct 2009 19:59 #25260 by jackza
Replied by jackza on topic Tren cough
No it will not get worse and the sweating is normal.

Please Log in or Create an account to join the conversation.

Powered by Kunena Forum